Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

2 articles for “Periodic Orbits”

Set a search alert
Research ArticleOpen accessIn the keywordsA Generalization of the Modified Liouville EquationJosé-Luis Rovira-Florián, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-OrtizWe study the modified Liouville equation using various transformations to build dynamical systems and we use Dulac's criterion for give sufficient conditions of the non-existence of periodic orbits in the dynamical systems generated of the modified Liouville equation. …American Journal of Applied Sciences, Vol. 13, Issue 11 · 28 Nov 2016 · 7,018 accessesView PDFCite
Research ArticleOpen accessIn the keywordsChaotic Attitude Tumbling of Satellite in Magnetic FieldRashmi Bhardwaj, Parsan KaurIn this study, the half width of the chaotic separatrix has been estimated by chrikov's criterion. Through surface of section method, it has been observed that the magnetic torque parameter, the eccentricity of the orbit and the mass distribution parameter play an important in changing the regular motion into chaotic one. …American Journal of Applied Sciences, Vol. 3, Issue 10 · 31 Oct 2006 · 6,609 accessesView PDFCite